# SDR P5CA0501365

- Difficulty date: May 31, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,637 hours, 18,099 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 65B803908
- Condition: Damaged
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 22 LEADING EDGE PANEL BROKEN.  REPLACED NR 22 LEADING EDGE PANEL, 2 ROTARY ACTUATORS AND TORQUE TUBE.  RIGGED AND OPS CHECK PER MM 27-81-00.
